Table of Contents
Journal of Operators
Volume 2013 (2013), Article ID 923843, 5 pages
http://dx.doi.org/10.1155/2013/923843
Research Article

Suzuki-Type Generalization of Chatterjea Contraction Mappings on Complete Partial Metric Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Kirikkale University, Faculty of Arts and Sciences, Department of Mathematics, Kirikkale, 71450 Yahsihan, Turkey

Received 18 February 2013; Revised 21 May 2013; Accepted 22 May 2013

Academic Editor: Lingju Kong

Copyright © 2013 Mohammad Imdad and Ali Erduran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. W. A. Kirk, “Caristi's fixed point theorem and metric convexity,” Colloquium Mathematicum, vol. 36, no. 1, pp. 81–86, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. V. Subrahmanyam, “Completeness and fixed-points,” Monatshefte für Mathematik, vol. 80, no. 4, pp. 325–330, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. H. Connell, “Properties of fixed point spaces,” Proceedings of the American Mathematical Society, vol. 10, pp. 974–979, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. O. Popescu, “Fixed point theorem in metric spaces,” Bulletin of the Transilvania University of Braşov III, vol. 1, no. 50, pp. 479–482, 2008. View at Google Scholar · View at MathSciNet
  7. I. Altun and A. Erduran, “A Suzuki type fixed-point theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 736063, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. T. Markin, “A fixed point theorem for set valued mappings,” Bulletin of the American Mathematical Society, vol. 74, pp. 639–640, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. B. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Kikkawa and T. Suzuki, “Three fixed point theorems for generalized contractions with constants in complete metric spaces,” Nonlinear Analysis. Theory, Methods & Applications Series A: Theory and Methods, vol. 69, no. 9, pp. 2942–2949, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Enjouji, M. Nakanishi, and T. Suzuki, “A generalization of Kannan's fixed point theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 192872, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. Popescu, “Two fixed point theorems for generalized contractions with constants in complete metric space,” Central European Journal of Mathematics, vol. 7, no. 3, pp. 529–538, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Kikkawa and T. Suzuki, “Some similarity between contractions and Kannan mappings,” Fixed Point Theory and Applications, vol. 2008, Article ID 649749, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Nakanishi and T. Suzuki, “An observation on Kannan mappings,” Central European Journal of Mathematics, vol. 8, no. 1, pp. 170–178, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. O. Popescu, “A new type of contractive multivalued operators,” Bulletin des Sciences Mathématiques, vol. 137, no. 1, pp. 30–44, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. G. Matthews, “Partial metric topology,” in Procedings of the 8th Summer Conference on General Topology and Applications, vol. 728 of Annals of the New York Academy of Sciences, pp. 183–197, 1994.
  17. R. Heckmann, “Approximation of metric spaces by partial metric spaces,” Applied Categorical Structures, vol. 7, no. 1-2, pp. 71–83, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. D. Kopperman, S. G. Matthews, and H. Pajoohesh, “What do partial metrics represent?” in Proceedings of the 19th Summer Conference on Topology and Its Applications, University of Cape Town, 2004.
  19. R. Kopperman, S. Matthews, and H. Pajoohesh, “Partial metrizability in value quantales,” Applied General Topology, vol. 5, no. 1, pp. 115–127, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. P. A. Künzi, H. Pajoohesh, and M. P. Schellekens, “Partial quasi-metrics,” Theoretical Computer Science, vol. 365, no. 3, pp. 237–246, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. J. ONeill, “Two topologies are better than one,” Tech. Rep., University of Warwick, Coventry, UK, 1995, http://www.dcs.warwick.ac.uk/reports/283.html. View at Google Scholar
  22. M. P. Schellekens, “A characterization of partial metrizability: domains are quantifiable,” Theoretical Computer Science, vol. 3, pp. 91–112, 2002. View at Google Scholar
  23. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. Paesano and P. Vetro, “Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces,” Topology and its Applications, vol. 159, no. 3, pp. 911–920, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet